# SDR DHL2007746523

- Difficulty date: August 25, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700 S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 700 FRAME CLIP FROM STR 28LT TO 28RT HAS CORROSION ON AFT SIDE.  REMOVED BODY PANEL NR 3337 LEFT AND 3420 RIGHT, 3437 RIGHT FOR ACCESS IAW B727 SRM 51-30-2.  REMOVED SHEAR TIE AT BODY STA 700 STR 28R TO 28L IAW B727 SRM 51-30-2.  FABRICATED SHEAR TIE MATERIAL USED 7075T6 0.040" PO NR 9005551 DIMENSION 9 7/8" BY 2" IAW B727 SRM 53-10-2 FIG 3, SRM 51-10-3, 51-30-5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED BODY PANEL NR 3337 LEFT, 3420 RIGHT AND 3437 RIGHT IAW B727 SRM 51-30-2.  SHEAR TIE INSTALLED IAW B727 SRM 51-30-02.
